Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Back pain, chest pain, hurts to breathe

Hi, for the past 3 days I have been experiencing this really bad back and chest pains but only on the left upper side. It hurts to take deep breaths in and I am starting to worry because this is very very uncomfortable. I am 16 years old, i have not done any stretching or anything that i am not use to doing, i have not had a cold or have been sick lately
Asked On : Mon, 22 Oct 2012
Answers:  1 Views:  269
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pulmonologist 's  Response
Thanks for posting your query on HCM
The history of chest pain along with back pain......
1. diaphragmatic irritation causing both back pain and chest pain due to abdominal pathology
2. costo-chondritis
3. cervical nerve root compression
4. pre-cordial catch syndrome
5. Unstable angina...rare in your age group
Consult a pulmonologist and get yourself locally examined. Do the tests as per his advice.
Thank you.
Answered: Mon, 22 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor